Indian Journal of Anaesthesia  
About us | Editorial board | Search | Ahead of print | Current Issue | Past Issues | Instructions
Home | Login  | Users Online: 869  Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size    


CASE REPORT
Year : 2012  |  Volume : 56  |  Issue : 4  |  Page : 397-400

Acute methaemoglobinaemia initially treated as organophosphate poisoning leading to atropine toxicity


Department of Anaesthesiology, Mahadevappa Rampure Medical College, Gulbarga, Karnataka, India

Correspondence Address:
Srinivas Kakhandki
Department of Anaesthesiology, Mahadevappa Rampure Medical College, Gulbarga, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5049.100836

Rights and Permissions

A case of unknown compound poisoning is presented. It was initially treated as organophosphate poisoning with lack of response. A timely diagnosis of acute methaemoglobinaemia and iatrogenic atropine toxicity was made based on clinical evaluation. Treatment of methaemoglobinaemia using oral methylene blue and of atropine toxicity with supportive measures could save the patient.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2209    
    Printed103    
    Emailed0    
    PDF Downloaded403    
    Comments [Add]    
    Cited by others 1    

Recommend this journal